# SDR AALA202111166390

- Difficulty date: November 16, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N915NN
- Make and model: Boeing 737*
- Aircraft serial: 33227
- Aircraft time: 26,383 hours, 10,899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 EXTERIOR EMERGENCY LIGHT INOPERATIVE. REPLACED LIGHT PER AMM 33-51-04.
